| Model Number |
4100231000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/22/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The device was found to have previously disassembled with components missing during a service evaluation at the manufacturer facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
The device was found to have previously disassembled with components missing during a service evaluation at the manufacturer facility. there were no adverse consequences related to this event.